# SDR 2003FA0001255

- Difficulty date: December 8, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N94107
- Make and model: Univar 415C
- Aircraft serial: 1430
- Engine: Cont A75*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Part time: 1,300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FRONT SPAR SHOWS EXFOLIATION CORROSION ABOUT 12 INCHES FROM ROOT.  HAD BEEN INSPECTED AND COATED WITH PRIMER, THEN SIGNED OFF AS AIRWORTHY.  THIS CORROSION APPEARED TO BE 75 PERCENT THROUGH BOTTOM SPAR FLANGE.
